Journal article icon

Journal article

Mathematical modelling of the oxidation of nickel titanium alloys

Abstract:

A one-dimensional bulk reaction model for the oxidation of nickel titanium is formulated, with preferential oxidation of titanium being included. The modelling is directed at the better understanding of the dominant mechanisms involved in the oxidation process and their significance for the biocompatibility of the alloy. Two different regimes for the relative diffusivities of oxygen and the metals are investigated. By assuming fast bulk reactions, different asymptotic structures emerge in dif...

Expand abstract
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1093/imamat/68.6.637

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Journal:
IMA JOURNAL OF APPLIED MATHEMATICS
Volume:
68
Issue:
6
Pages:
637-664
Publication date:
2003-12-05
DOI:
EISSN:
1464-3634
ISSN:
0272-4960
URN:
uuid:473290fd-c52e-472e-8ae8-6282b90d9f1d
Source identifiers:
319128
Local pid:
pubs:319128

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP